An adiabatic invariant for acoustic modes in a nonhomogeneous
Doklady Akademii Nauk, Tome 342 (1995) no. 1, pp. 36-39
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1995_342_1_a9,
author = {O. A. Godin},
title = {An adiabatic invariant for acoustic modes in a nonhomogeneous},
journal = {Doklady Akademii Nauk},
pages = {36--39},
year = {1995},
volume = {342},
number = {1},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1995_342_1_a9/}
}
O. A. Godin. An adiabatic invariant for acoustic modes in a nonhomogeneous. Doklady Akademii Nauk, Tome 342 (1995) no. 1, pp. 36-39. http://geodesic.mathdoc.fr/item/DAN_1995_342_1_a9/